# SDR DALA13021353135

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,631 hours, 16,082 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover Plate
- Condition: Damaged
- Location: Rt Wing Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SLAT, SLAT TRACK NR 6, COVER PLATE CHAFING SLAT LOWER T/E, CAUSING DAMAGED TO BOTH PARTS.  BLENDED AREA IAW SRM 51-73-00.  CHECKED LIMITS L=3.4" W=0.340", D=0.071".   FOUND TO BE OUT OF LIMITS IAW SRM 57-40-00.  ACCOMPLISHED REPAIR IAW ER/A 513646-14, REV-ORIGINAL, SECTION I PERMANENT REPAIR.  R & R COVER PLATE IAW ER/A 513646-14 & AMM 27-84-69. IDENTIFIED REPAIR AS ENG APPROVED AND PERMANENT IAW PS 900-5-1, NR 04.  RETAIN FOR RECORDS.
